# SDR AALA202305097485

- Difficulty date: April 29, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N987AN
- Make and model: Boeing 737823
- Aircraft serial: 31069
- Aircraft time: 41,684 hours, 17,336 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER RIB LOCATED AT STABILIZER STA 92.70, 19.5 INCHES AFT OF FORWARD SPAR. REPAIRED RIB PER SRM 55-10-09-2R PROCEDURE 4 REPAIR 4.
